On Tauberian Theorems for Statistical Weighted Mean Method of Summability

Creative Commons License

Totur U., ÇANAK İ.

FILOMAT, vol.30, no.6, pp.1541-1548, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1606541t
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1541-1548


In this paper we establish some new Tauberian theorems for the statistical weighted mean method of summability via the weighted general control modulo of the oscillatory behavior of nonnegative integer order of a real sequence. The main results improve the well-known classical Tauberian theorems which are given for weighted mean method of summability and statistical convergence.